# SDR SWAA011279

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 30,678 hours, 28,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON FOUND EEPLS FLOOR TRACK HAD LENS MISSING. REPLACED LENS PER MM.
